World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Algebra Colloquium cover

Volume 17, Issue 02 (June 2010)

No Access
Lie Bialgebra Structures on the Centerless W-Algebra W(2,2)
  • Pages:181–190

https://doi.org/10.1142/S1005386710000192

No Access
Finite p-Groups of Class 3 All of Whose Proper Sections Have Class at Most 2
  • Pages:191–201

https://doi.org/10.1142/S1005386710000209

No Access
Groups with Finitely Many Normalizers of Non-polycyclic Subgroups
  • Pages:203–210

https://doi.org/10.1142/S1005386710000210

No Access
On Jordan Banach Algebras with Countably Generated Inner Ideals
  • Pages:211–222

https://doi.org/10.1142/S1005386710000222

No Access
On Groups Whose Maximal Cyclic Subgroups Are Maximal
  • Pages:223–227

https://doi.org/10.1142/S1005386710000234

No Access
Embedding Regular Semigroups into Idempotent Generated Ones
  • Pages:229–240

https://doi.org/10.1142/S1005386710000246

No Access
On Self-complementary Circulants of Square Free Order
  • Pages:241–246

https://doi.org/10.1142/S1005386710000258

No Access
Classification of Z-Graded Modules of the Intermediate Series over the q-Analog Virasoro-like Algebra
  • Pages:247–256

https://doi.org/10.1142/S100538671000026X

No Access
Extended Semicommutative Rings
  • Pages:257–264

https://doi.org/10.1142/S1005386710000271

No Access
Filtrations in Modular Representations of Reductive Lie Algebras
  • Pages:265–282

https://doi.org/10.1142/S1005386710000283

No Access
On Rings Whose Strongly Prime Ideals Are Completely Prime
  • Pages:283–294

https://doi.org/10.1142/S1005386710000295

No Access
Local Generalized Derivations in Prime Rings with Idempotents
  • Pages:295–300

https://doi.org/10.1142/S1005386710000301

No Access
Row-finite Matrices and Power Series Near-rings
  • Pages:301–318

https://doi.org/10.1142/S1005386710000313

No Access
On Some Generalized Identities with Derivations on Multilinear Polynomials
  • Pages:319–336

https://doi.org/10.1142/S1005386710000325

No Access
Morphic Properties of Extensions of Rings
  • Pages:337–344

https://doi.org/10.1142/S1005386710000337

No Access
Extreme Ranks of Real Matrices in Solution of the Quaternion Matrix Equation AXB = C with Applications
  • Pages:345–360

https://doi.org/10.1142/S1005386710000349